ehygon Posted November 29, 2009 Share Posted November 29, 2009 I had an issue a while ago (see my topic in the schooling forum, medication is killing my grades if you're interested) where concerta at 54mg was making me absolutely exhausted, to the point where I couldn't work on homework, study, do assignments or tests etc. Recently, my concerta was dropped to 18mg where I was doing okayish before, and my sleep aid was switched to nozinan (an antipsychotic not available in the US, I think it's comparable to thorazine?) and that shit kicks my ass every morning (I don't sleep through the night, but that's another story). Anyway, back on track! I have not felt much relief from grogginess from 18mg concerta, and I had some 54mg pills from when my doctor told me to discontinue it. I ended up taking an 18mg and a 54mg today, and I feel a lot better, and can function academically. My question is, should I tell my doctor this? I don't want to seem like I'm seeking a high, because I'm not. I just want to be alert enough to function. I did notice a decrease in my ability to stay on task, a huge one, when i stopped taking 54mg. Like, the description on the ADD forum above, that's pretty accurate of my days, haha. Mods: I put this in the stim forum, and not as a new post in my thread, because while I'm still talking about school, the overall theme is this; Being able to function in your daily life. I think a lot of stim users have had similar problems to mine relating not only to school, but perhaps work, or social commitments that they value. I feel there is a stigma associated with wanting to increase your dose of a medication people like to get high on, and that there must be some people watching this forum who have/had a similar problem to mine. (I know there's no need to say, ha) but feel free to move this where you think it might be appropriate. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.